# SDR HEEA202407290001

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N725P
- Make and model: Skrsky S76C
- Aircraft serial: 760692
- Aircraft time: 9,095 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: APT3111000200G
- Condition: Inoperative
- Location: Main Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE MGB PRESSURE INDICATION BEGAN TO FLUCTUATE BETWEEN 65PSI TO 0 PSI. AIRCRAFT RETURNED TO BASE.
